I think I’m about to have whiplash. I’ve been worried about my BP being so high. Even with the doctor increasing my medication my BP kept going up, as high as 189/108. That’s too high and it was scaring me. So I got back in touch with the doctor and she added a diuretic hoping that would help. Well, it did, and it didn’t.
It dropped it all right, or can we say it slammed it down! It dropped all day yesterday down at its lowest down to 88/61. I’ve been nauseous since I’ve been on the diuretic and all I want to do is sleep. Now is that the diuretic or because of the low BP? On a side note, since I’ve felt sick, I haven’t wanted to eat, and I’ve lost 4.2 lbs. in the past four days. I love losing the weight but that’s a little fast.
I’ll be talking to the doctor again sometime today. Hopefully we can get all this stuff to average out to where it should be and I can start feeling better soon!
Oh goodness PK, I'm sorry to read this. You sure have been battling with the BP. Rick has been having similar issues. I really hope the doctor can get to the bottom of it and that things even out quickly.ReplyDelete
Thanks and I hope Rick gets situated too. Its a strange problem, harder to regulate than I would have thought.Delete
Wow! That's too low. I'm sure the doctor can adjust your medication to find a happy medium.ReplyDelete
I was put on one (small) diuretic tablet, then when that didn't work I was told to take a second one during the day, and that did the trick. So maybe all you need is a slight reduction.
Could be, but I'm only taking 12.5 mg. The doctor was stunned that there had been that much change with such a small dose.Delete
That's quite a rollercoaster! From what I heard, adjusting the doses and getting it right is the biggest challenge with BP. Hope that your cardiologist will get it right asap!!ReplyDelete
I hope so too!!!Delete
As is common practice here they put me in a diuretic first before BP meds. It was awful. I had headaches and felt sick. I was making stupid mistakes in my daily life. My other dr told me it was because I was dehydrated. The quick weight-loss most likely has to do with water loss , so sadly it will probably not be a permanent thing.ReplyDelete
Eventually I was off the water pill and just on BP meds . The pharmacist said it is very rarely that your BP medication works the first time out. Often it takes several tweaks to find the correct dosage ( or combination) before you find what works for you.
It all just seems strange to me. I've been on BP meds for years and it stayed pretty steady. But then it kept going up and up. This diuretic is brand new. I appreciate you stopping by.Delete
Gosh your BP was low. I hope you've spoken to your doctor and he's able to tweak your medication.ReplyDelete
We're working on it, but I'm still not feeling great.Delete